Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Cumulenic and heterocumulenic anions: potential interstellar species?
Author: Blanksby, S.
Mc Anoy, A.
Dua, S.
Bowie, J.
Citation: Monthly Notices of the Royal Astronomical Society, 2001; 328(1):89-100
Publisher: Blackwell Science Ltd
Issue Date: 2001
ISSN: 0035-8711
Statement of
Stephen J. Blanksby, Andrew M. McAnoy, Suresh Dua, John H. Bowie
Description: The definitive version is available at
Provenance: Published Online: 7 Jul 2008
RMID: 0020010353
DOI: 10.1046/j.1365-8711.2001.04836.x
Published version:
Appears in Collections:Chemistry publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.